Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 103, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 11, 2016, 4:43 PM CDT for 4 counties in Texas. It was in force for 62 min. 13 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 11, 2016, 4:43 PM CDT (21:43 UTC)
- Expired
- Apr 11, 2016, 5:45 PM CDT
- In force
- 62 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 2.5 in
- Wind
- 60.0 mph
Counties Cooke County, TX, Denton County, TX, Montague County, TX, Wise County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 85 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 11, 4:51 PM CDT | HAIL 0.88 | Slidell, TX | HAMS REPORT NICKEL SIZE HAIL IN SLIDELL. |
| Apr 11, 4:53 PM CDT | HAIL 1.75 | 3 W Slidell, TX | GOLFBALL SIZE HAIL REPORTED 3 MILES WEST OF SLIDELL |
| Apr 11, 4:56 PM CDT | TSTM WND GST 62 | 4 S Slidell, TX | MEASURED 62 MPH WIND GUST 4 MILES S OF SLIDELL |
| Apr 11, 4:56 PM CDT | HAIL 1 | 4 S Slidell, TX | REPORT OF QUARTER SIZE HAIL 4 MILES S OF SLIDELL |
| Apr 11, 5:10 PM CDT | HAIL 1.75 | Krum, TX | GOLFBALL SIZE HAIL IN KRUM |
| Apr 11, 5:12 PM CDT | HAIL 2.5 | 4 N Ponder, TX | TENNIS BALL SIZE HAIL 4 NORTH OF PONDER |
| Apr 11, 5:14 PM CDT | HAIL 1.75 | Denton, TX | GOLFBALL SIZE HAIL IN NORTHEAST DENTON |
| Apr 11, 5:15 PM CDT | HAIL 1.75 | Denton, TX | GOLFBALL SIZE HAIL REPORTED AT LOCUST DR AND UNIVERSITY ST IN DENTON |
| Apr 11, 5:20 PM CDT | HAIL 1.75 | Denton, TX | GOLFBALL SIZE HAIL AT THE CORNER OF PARVIN ST AND MCCORMICK ST |
| Apr 11, 5:20 PM CDT | HAIL 4 | 2 E Denton, TX | DELAYED REPORT...GRAPEFRUIT SIZE HAIL AT AUDRA LANE AND EAST MCKINNEY ST |
| Apr 11, 5:25 PM CDT | HAIL 2.5 | Denton, TX | TENNIS BALL SIZE HAIL REPORTED IN DENTON. |
| Apr 11, 5:25 PM CDT | HAIL 2.75 | Denton, TX | BASEBALL SIZE HAIL REPORTED AT THE 35E/35W SPLIT |
| Apr 11, 5:33 PM CDT | TSTM WND GST 66 | Denton, TX | ASOS AT DENTON REPORTS 66 MPH WIND GUST |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 13 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 11, 1:38 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 9.7 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1237 J/kg
- Mixed-layer CIN
- -122 J/kg
- Mixed-layer LCL
- 804 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 331 m²/s²
- 0-3 km storm-relative helicity
- 347 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 3.7
The text
As transmitted.
656
WUUS54 KFWD 112143
SVRFWD
TXC097-121-337-497-112245-
/O.NEW.KFWD.SV.W.0103.160411T2143Z-160411T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
443 PM CDT MON APR 11 2016
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN WISE COUNTY IN NORTH CENTRAL TEXAS...
NORTHWESTERN DENTON COUNTY IN NORTH CENTRAL TEXAS...
SOUTHEASTERN MONTAGUE COUNTY IN NORTH CENTRAL TEXAS...
SOUTHERN COOKE COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 545 PM CDT
* AT 443 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ALVORD...OR 10
MILES NORTH OF DECATUR...MOVING EAST AT 35 MPH.
HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
KRUM AROUND 515 PM CDT.
SANGER AROUND 520 PM CDT.
DENTON...RAY ROBERTS PARK ISLE DU BOIS AND RAY ROBERTS PARK JOHNSON
BRANCH AROUND 535 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE PONDER
AND VALLEY VIEW.
THIS INCLUDES THE FOLLOWING INTERSTATES...
INTERSTATE 35 BETWEEN MILE MARKERS 468 AND 488.
INTERSTATE 35W BETWEEN MILE MARKERS 80 AND 85.
INTERSTATE 35E BETWEEN MILE MARKERS 461 AND 466.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION STAY INSIDE A STURDY STRUCTURE AND KEEP AWAY FROM
WINDOWS.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE IMMEDIATELY TO SHELTER INSIDE A STRONG BUILDING. STAY
AWAY FROM WINDOWS.
&&
LAT...LON 3324 9774 3352 9763 3352 9695 3312 9710
TIME...MOT...LOC 2143Z 275DEG 32KT 3339 9758
HAIL...2.50IN
WIND...60MPH
$$
STALLEY2 follow-up statements
257
WWUS54 KFWD 112202
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
502 PM CDT MON APR 11 2016
TXC097-337-112210-
/O.CAN.KFWD.SV.W.0103.000000T0000Z-160411T2245Z/
MONTAGUE TX-COOKE TX-
502 PM CDT MON APR 11 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MONTAGUE AND
SOUTHERN COOKE COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
SOUTHEASTERN MONTAGUE AND SOUTHERN COOKE COUNTIES...THEREFORE THE
WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTH CENTRAL TEXAS.
LAT...LON 3342 9699 3312 9710 3321 9757 3343 9748
TIME...MOT...LOC 2200Z 285DEG 40KT 3330 9736
$$
TXC121-497-112245-
/O.CON.KFWD.SV.W.0103.000000T0000Z-160411T2245Z/
WISE TX-DENTON TX-
502 PM CDT MON APR 11 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NORTHEASTERN WISE AND NORTHWESTERN DENTON COUNTIES...
AT 500 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
KRUM...OR 11 MILES SOUTHWEST OF SANGER...MOVING EAST AT 45 MPH.
HAZARD...TENNIS BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED. AT 456 PM 62 MPH WINDS AND WIND
DRIVEN GOLFBALL SIZE HAIL WERE REPORTED SOUTH OF SLIDELL.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
THIS SEVERE STORM WILL BE NEAR...
KRUM AROUND 510 PM CDT.
DENTON AROUND 520 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE PONDER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3342 9699 3312 9710 3321 9757 3343 9748
TIME...MOT...LOC 2200Z 285DEG 40KT 3330 9736
HAIL...2.50IN
WIND...70MPH
$$
92880
WWUS54 KFWD 112219
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
519 PM CDT MON APR 11 2016
TXC497-112227-
/O.CAN.KFWD.SV.W.0103.000000T0000Z-160411T2245Z/
WISE TX-
519 PM CDT MON APR 11 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WISE COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
WISE COUNTY THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTH CENTRAL TEXAS.
LAT...LON 3342 9699 3312 9710 3318 9739 3342 9730
TIME...MOT...LOC 2217Z 275DEG 32KT 3329 9718
$$
TXC121-112245-
/O.CON.KFWD.SV.W.0103.000000T0000Z-160411T2245Z/
DENTON TX-
519 PM CDT MON APR 11 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NORTHWESTERN DENTON COUNTY...
AT 517 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
DENTON...MOVING EAST AT 35 MPH.
HAZARD...TENNIS BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED. AT 515 PM TENNIS BALL SIZE HAIL WAS
REPORTED BETWEEN DENTON AND KRUM.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
THIS SEVERE STORM WILL BE NEAR...
DENTON AND RAY ROBERTS PARK ISLE DU BOIS AROUND 520 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS!
&&
LAT...LON 3342 9699 3312 9710 3318 9739 3342 9730
TIME...MOT...LOC 2217Z 275DEG 32KT 3329 9718
HAIL...2.50IN
WIND...70MPH
$$
92What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 3:51 PM CDT, 52 minutes earlier.
Area forecast discussion, Apr 11, 3:51 PM CDT, 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 351 PM CDT MON APR 11 2016 .DISCUSSION... ...HEADLINES...SOME SHOWERS AND THUNDERSTORMS (INCLUDING SOME SEVERE) THROUGH THIS EVENING THEN A SMALL BREAK IN THE ACTION TONIGHT AND INTO TOMORROW BEFORE RAIN AND THUNDERSTORM CHANCES RETURN TOMORROW NIGHT INTO WEDNESDAY. MOSTLY DRY THURSDAY AND FRIDAY THEN RAIN CHANCES INCREASE AGAIN THIS WEEKEND INTO EARLY NEXT WEEK. A FAIRLY COMPLEX WEATHER PATTERN IS CURRENTLY IN PLACE ACROSS NORTH TEXAS WITH SEVERAL FEATURES OF NOTE. AT THE SURFACE THE CENTER OF A LOW PRESSURE SYSTEM IS LOCATED OVER NORTH TEXAS WITH A COLD FRONT EXTENDING EASTWARD ALONG THE RED RIVER AND A DRY LINE EXTENDING SOUTHWARD AND APPROACHING THE I-35 CORRIDOR. MEANWHILE AN UPPER LEVEL LOW IS SWIRLING OVER THE TEXAS AND OKLAHOMA PANHANDLES FUNNELING IN MID LEVEL DRY AIR FROM THE SOUTHWEST. ALL OF THESE FEATURES WILL COMBINE TO BE FOCUSING MECHANISMS FOR POTENTIAL SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING OVER PORTIONS OF THE AREA. THE GREATEST POTENTIAL APPEARS TO BE NEAR THE SURFACE LOW AND FRONTAL BOUNDARY AND OUT AHEAD OF THE DRY LINE SO ESSENTIALLY AREA WIDE NORTH OF I-20 WITH A SECONDARY MORE ISOLATED THREAT SOUTH OF I-20 AND ALONG AND EAST OF I-35. THE LOW WILL RAPIDLY MOVE EASTWARD OVERNIGHT AND BY TUESDAY MORNING IT WILL BE CENTERED OVER THE LOWER MS VALLEY. A WEAK SURFACE BOUNDARY WILL EXTEND BACK TO THE WEST INTO EAST TEXAS SO SOME LINGERING SHOWERS AND THUNDERSTORMS MAY BE POSSIBLE TOMORROW MORNING OVER OUR EXTREME EASTERN COUNTIES. ZONAL FLOW ALOFT WILL BRIEFLY SET UP TUESDAY DURING THE DAY AND AFTERNOON BEFORE SHIFTING TO SOUTHWEST FLOW TOMORROW NIGHT AND WEDNESDAY AS AN UPPER LEVEL LOW CURRENTLY SPINNING OFF THE BAJA CALIFORNIA COAST MOVES INTO THE SOUTHWEST U.S. THIS UPPER LEVEL LOW MOVES EXTREMELY QUICKLY AND WILL TRACK NEAR NORTH TEXAS TUESDAY NIGHT INTO WEDNESDAY MORNING PROVIDING AN INCREASED CHANCE FOR SHOWERS AND THUNDERSTORMS. THERE IS VERY LITTLE IN THE WAY OF ANY WELL DEFINED SURFACE FEATURES DURING THIS TIME FRAME AND THUS THIS SYSTEM LOOKS MAINLY LIKE A RAIN MAKER WITH SOME ISOLATED TO SCATTERED THUNDERSTORMS POSSIBLE. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. THURSDAY AND FRIDAY LOOKS FAIRLY BENIGN WITH TEMPERATURES REBOUNDING TO MORE NORMAL READINGS AFTER A LITTLE COOLING ON TUESDAY AND WEDNESDAY AND OUR NEXT WEATHER FEATURE WE ARE WATCHING WILL BE THIS WEEKEND. THE GFS AND ECMWF ARE FAIRLY CONSISTENT IN DEVELOPING A WELL DEFINED UPPER LEVEL LOW OVER THE FOUR CORNERS REGION BY SATURDAY. ABUNDANT MOISTURE FUNNELS IN AHEAD OF THIS LOW WITH INCREASING CHANCES FOR SHOWERS AND THUNDERSTORMS OVER MUCH OF THE LONE STAR STATE BY LATE SATURDAY INTO SUNDAY. THE DETAILS ON TIMING AND IMPACTS WITH THIS NEXT SYSTEM WILL BE REFINED IN THE COMING DAYS AS THE MODELS COME INTO MORE AGREEMENT BUT CERTAINLY AT THIS POINT THERE ARE MANY SIGNS POINTING TOWARDS THE POSSIBILITY OF WIDESPREAD RAIN ACROSS NORTH TEXAS BY LATE SATURDAY INTO SUNDAY AND POSSIBLY INTO EARLY NEXT WEEK AS THE UPPER LEVEL LOW WILL SLOWLY MEANDER NORTH AND EAST. HOETH && .AVIATION... /ISSUED 114 PM CDT MON APR 11 2016/ /18Z TAFS/ CONCERNS...POTENTIAL FOR THUNDER AT THE METROPLEX AIRPORTS THIS AFTERNOON. COLD FRONT MOVES THROUGH THIS AFTERNOON AND EVENING WITH A RETURN OF MVFR CIGS BEHIND THE FRONT. SCT-BKN CIGS WITH BASES BETWEEN 025-050 KFT CONTINUE ACROSS THE TAF SITES AT THE START OF THE VALID TAF PERIOD. A COLD FRONT IS CURRENTLY LOCATED NEAR THE RED RIVER AND A DRYLINE IS MOVING EAST TOWARDS THE I-35 CORRIDOR. THUNDERSTORMS ARE EXPECTED TO INITIATE ON THE DRYLINE WEST OF DFW AROUND 20-21Z. FOR THE WACO AREA...THE THREAT FOR THUNDERSTORMS IS LOWER AND WILL NOT MENTION VCTS IN THE KACT TAF AT THIS TIME...BUT WILL BE CLOSELY MONITORING CONVECTIVE DEVELOPMENT FOR POSSIBLE AMENDMENTS TO THE KACT TAF. FOR THE METROPLEX...WILL CARRY VCTS FROM 21-00Z. ANY THUNDERSTORM THAT AFFECTS THE AIRPORTS THIS AFTERNOON MAY BE SEVERE WITH A THREAT FOR LARGE HAIL AND POSSIBLY STRONG WINDS. THE COLD FRONT WILL MOVE ACROSS THE METROPLEX LATE THIS AFTERNOON. THE WINDS WILL SHIFT TO THE NORTH AROUND 21-22Z BEFORE THE TRUE FRONT ARRIVES. BETWEEN 21-00Z...ITS POSSIBLE THE WINDS WILL BE VARIABLE BUT THEN EVENTUALLY BECOME NORTHERLY CLOSER TO 00Z. THE FRONT IS EXPECTED TO ARRIVE AT KACT ABOUT 01Z. MVFR CIGS WILL BUILD BEHIND THE FRONT WITH BASES BETWEEN 1-2 KFT. HOWEVER...CIGS AT KACT ARE EXPECTED TO LOWER BELOW 1 KFT OVERNIGHT. IFR/MVFR CIGS WILL HOLD THROUGH MOST OF THE MORNING AND THERE SHOULD BE SOME IMPROVEMENT AROUND MIDDAY TUESDAY. JLDUNN && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH 54 70 54 70 53 / 20 10 60 30 10 WACO 52 71 53 70 52 / 10 20 60 30 10 PARIS 54 68 49 67 50 / 30 10 60 30 10 DENTON 50 68 50 69 50 / 20 10 60 30 10 MCKINNEY 53 69 51 69 51 / 30 10 60 30 10 DALLAS 56 70 54 70 55 / 20 10 60 30 10 TERRELL 54 69 52 69 52 / 30 10 60 30 10 CORSICANA 55 69 54 69 54 / 30 10 60 30 10 TEMPLE 55 72 55 69 53 / 20 20 70 30 10 MINERAL WELLS 49 68 51 71 51 / 10 20 60 30 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 11, 3:48 PM CDT, 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 348 PM CDT MON APR 11 2016 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-121215- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 348 PM CDT MON APR 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...TONIGHT. AN UPPER LEVEL LOW MOVING NORTHWEST OF THE REGION TODAY WILL COMBINE WITH A DRYLINE...A COLD FRONT AND AN UNSTABLE ATMOSPHERE...ALL OF WHICH WILL RESULT IN A THREAT OF SEVERE STORMS THROUGH THE EVENING. THE BEST POTENTIAL FOR SEVERE STORMS WILL BE NORTH OF INTERSTATE 20 THROUGH THIS EVENING BUT AN ISOLATED THREAT FOR SEVERE STORMS WILL ALSO EXIST SOUTH OF INTERSTATE 20 AND ALONG AND EAST OF INTERSTATE 35. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS...HOWEVER...STORMS NORTH OF INTERSTATE 20 MAY BE CAPABLE OF PRODUCING TORNADOES. LOCALIZED INSTANCES OF FLASH FLOODING MAY OCCUR. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORM CHANCES WILL CONTINUE ACROSS ALL OF NORTH TEXAS TUESDAY AFTERNOON THROUGH WEDNESDAY. SOME HAIL WILL BE POSSIBLE BUT SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. THUNDERSTORMS WILL RETURN SATURDAY THROUGH SUNDAY. HEAVY RAIN AND SEVERE STORMS MAY BE POSSIBLE THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS CAN BE EXPECTED THROUGH THIS EVENING...MAINLY ALONG AND EAST OF A LINE FROM GRAHAM TO CLEBURNE TO CAMERON.
In the hours before
Local storm report, Apr 11, 4:08 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
408 PM CDT MON APR 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL 8 NE PARIS 33.73N 95.43W
04/11/2016 E1.00 INCH LAMAR TX TRAINED SPOTTER
QUARTER SIZE HAIL IN NOVICE, LAMAR COUNTY.Local storm report, Apr 11, 4:11 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
411 PM CDT MON APR 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 PM HAIL 2 N SUNSET 33.48N 97.77W
04/11/2016 E1.00 INCH MONTAGUE TX TRAINED SPOTTER
REPORTS OF ONE INCH HAIL 2 NORTH OF SUNSETLocal storm report, Apr 11, 4:15 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
415 PM CDT MON APR 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM HAIL 2 NE SUNSET 33.47N 97.75W
04/11/2016 E1.75 INCH MONTAGUE TX EMERGENCY MNGR
EM REPORTS GOLFBALL SIZE HAIL BETWEEN BOWIE AND SUNSETLocal storm report, Apr 11, 4:29 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
429 PM CDT MON APR 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM HAIL SUNSET 33.45N 97.77W
04/11/2016 E2.50 INCH MONTAGUE TX EMERGENCY MNGR
TENNIS BALL SIZE HAIL REPORTED IN SUNSETLocal storm report, Apr 11, 4:35 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
435 PM CDT MON APR 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM HAIL 1 N ALVORD 33.38N 97.68W
04/11/2016 E1.75 INCH WISE TX FIRE DEPT/RESCUE
REPORT OF 1 MILE NORTH OF ALVORDLocal storm report, Apr 11, 4:43 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
443 PM CDT MON APR 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL 5 NNW ALVORD 33.44N 97.71W
04/11/2016 E2.75 INCH WISE TX PUBLIC
LOCATED ALONG 287 BETWEEN ALVORD AND SUNSET NEAR THE
COUNTY LINEThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 10:04 AM CDT | Special Weather Statement | FWD | Delta | 26 min |
| Apr 11, 10:48 AM CDT | Special Weather Statement | FWD | Delta | 27 min |
| Apr 11, 2:58 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Lamar | 62 min |
| Apr 11, 3:35 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Montague, Wise | 55 min |
| Apr 11, 3:38 PM CDT | Special Weather Statement | FWD | Hunt | 22 min |
| Apr 11, 3:47 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Hunt | 58 min |
| Apr 11, 3:55 PM CDT | Severe Thunderstorm Warning | FWD | Lamar | 20 min |
| Apr 11, 3:59 PM CDT | Tornado Warning | FWD | Jack, Montague, Wise | 46 min |
| Apr 11, 4:03 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 34 min |
| Apr 11, 4:18 PM CDT | Tornado Warning | FWD | Montague, Wise | 27 min |
| Apr 11, 4:40 PM CDT | Severe Thunderstorm Warning | FWD | Hopkins, Hunt, Rains | 65 min |
| Apr 11, 5:10 PM CDT | Tornado Warning | FWD | Hopkins | 35 min |
| Apr 11, 5:23 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton | 52 min |
| Apr 11, 5:59 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Hunt, Kaufman, Rockwall | 61 min |
| Apr 11, 6:21 PM CDT | Severe Thunderstorm Warning | FWD | Stephens, Young | 54 min |
| Apr 11, 6:41 PM CDT | Severe Thunderstorm Warning | FWD | Rains, Van Zandt | 49 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.